Testing homogeneity in a multivariate mixture model
Article first published online: 23 MAY 2011
Copyright © 2011 Statistical Society of Canada
Canadian Journal of Statistics
Volume 39, Issue 2, pages 218–238, June 2011
How to Cite
NIU, X., LI, P. and ZHANG, P. (2011), Testing homogeneity in a multivariate mixture model. Can J Statistics, 39: 218–238. doi: 10.1002/cjs.10106
- Issue published online: 23 MAY 2011
- Article first published online: 23 MAY 2011
- Manuscript Accepted: 28 MAR 2011
- Manuscript Received: 3 OCT 2010
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!